MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Codes Hyperglycemia (1905); Weakness (2145)
Date of Event 05/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not returned for evaluation.No replacement product needed at this time.Complaint resolved by training during the time of the call.Product is working as designed.Most likely underlying root cause: mlc-18- user has high glucose value.Test strip udi# (b)(4).Note: manufacturer contacted customer on (b)(4) 2018 in a follow-up call to ensure the customer's condition since the initial call; customer's condition had improved and did not currently have any diabetic symptoms.On (b)(6) 2018, due to the symptoms reported at the initial call, customer had called the ambulance and was taken to the hospital.Customer's blood glucose test result when at the hospital was 536 mg/dl.Customer was diagnosed with high blood sugar, a respiratory infection and uti and received fluids.Customer was at the hospital for six hours and left the same day ((b)(6) 2018).No new medications were prescribed.On (b)(6) 2018, customer performed blood test using the truemetrix meter and obtained a result of 259 mg/dl.
 
Event or Problem Description
Consumer reported complaint for e-5 code.The e-5 error occurred when the blood sample was absorbed.At the time of the call, the customer reported feeling lightheaded and weak.Customer declined medical attention at the time of the call but was advised to seek medical attention if needed.During the call on (b)(6) 2018, a blood test was performed by the customer non-fasting and produced test result of 529 mg/dl using truemetrix meter; customer had drank milk and took medicine prior to testing.The customer's expected non-fasting blood glucose test result range was undisclosed.The product storage was undisclosed.The test strip lot manufacturer's expiration date is 07/31/2019 and open vial date was undisclosed.The meter memory was not reviewed for previous test result history.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7540410
Report Number1000113657-2018-00590
Device Sequence Number19298092
Product Code NBW
UDI-Device Identifier00050428275283
UDI-Public(01)00050428275283
Combination Product (Y/N)N
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/31/2019
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMV2779
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2018
Initial Report FDA Received Date05/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1